# SDR USAA2011063000011

- Difficulty date: June 30, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 55,936 hours, 38,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 959 - CLT-FLL - EEL - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT LENSES AFT OF FLAPS ARE FILTHY.  MAINTENANCE CLEANED LENSES AS NEEDED.  CLARITY IS RESTORED.
